MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIG CEM FEM STEM 5DG13X90MM

DEPUY ORTHOPAEDICS INC US PFCSIG CEM FEM STEM 5DG13X90MM
Catalog Number 960720
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Femoral stem bolt could not be tightened during the surgery.The problem was in the thread of the femoral stem.
 
Event or Problem Description
Additional information was received and stated that there were no reports of surgical delay or patient harm.There was no allegation of a stem bolt.It was on the femoral stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : femoral stem bolt couldn¿t be tightened during the surgery.The problem was in the thread of the femoral stem.Bolt was working good since, when they tried to tighten it in another femur stem it got tightened well.The product was not returned to depuy synthes, however a photo was provided for review.The photograph attached was reviewed, however it does not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photograph provided is not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code 960720 and lot number d23085168, and no non-conformances / manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product code 960720 and lot number d23085168, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary femoral stem bolt couldn¿t be tightened during the surgery.The problem was in the thread of the femoral stem.Bolt was working good since, when they tried to tighten it in another femur stem it got tightened well.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned sample revealed that pfcsig cem fem stem 5dg13x90mm had no indications of a device non-conformance, and no signs of damage were observed.The stem assembly and ring collar were able to rotate freely, and the inner threads showed no signs of damage.A manufacturing record evaluation was performed for the finished device [960720/d23085168], and no non-conformances / manufacturing irregularities were identified.A functional test was not performed since the mating device was not returned, however, based on the observed condition of the device, it is reasonable to conclude that this condition would not impede the device from securely attach or holding its mating device.A dimensional inspection was performed for the pfcsig cem fem stem 5dg13x90mm and met specifications.The overall complaint was not confirmed as the observed condition of the pfcsig cem fem stem 5dg13x90mm would not have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot dhr review result: a manufacturing record evaluation was performed for the finished device product code 960720 and lot number d23085168, and no non-conformances / manufacturing irregularities were identified.

Brand Name
PFCSIG CEM FEM STEM 5DG13X90MM
Common Device Name
PFCSIG CEM FEM STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20075181
Report Number1818910-2024-18073
Device Sequence Number3048121
Product Code JWH
UDI-Device Identifier10603295233763
UDI-Public(01)10603295233763(17)330731(10)D23085168
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960720
Device Lot NumberD23085168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer08/30/2024
09/19/2024
10/14/2024
11/11/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/03/2024
09/20/2024
10/15/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown